2019
Том 71
№ 8

All Issues

Article (Russian)

Investigation of bounded solutions of linear irregularly perturbed systems by the method of integral manifolds

Baris Ya. S., Fodchuk V. I.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 291–304

Article (Russian)

Difference equations and Markov chains

Gatun V.P., Skorokhod A. V.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 305–315

Article (Russian)

Convergence to Markov processes

Gikhman I. I.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 316–324

Article (Russian)

Inversion of the incomplete beta function

Senik P. M.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 325-334

Article (Russian)

Approximation of functions satisfying Lipschitz conditions by Féjer sums

Telyakovskii S. A.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 334–343

Article (Russian)

Groups of finite rank. III

Charin V. S.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 344–353

Anniversaries (Russian)

Aleksei Vasil'evich Pogorelov (on his fiftieth birthday)

Akhiezer N. I., Blank J.P., Marchenko V. O., Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 354–360

Anniversaries (Russian)

Georgii Dmitrievich Suvorov (on his fiftieth birthday)

Aleksandrov I. A., Bely V. I., Danilyuk I. I., Gutlyanskii V. Ya., Lopatinsky Ya. V.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 361–364

Brief Communications (Russian)

Reduction of a particular form of high-order matrix to quasidiagonal form

Borodyansky M.Ya., Shumeiko V. D.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 365–368

Brief Communications (Russian)

Determination of the average value of a stable process with independent increments

Wu The Hyu

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 369–372

Brief Communications (Russian)

Construction of an abstract computational algorithm for the solution of the inverse logarithmic potential problem

Danilovich V. P.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 373–380

Brief Communications (Russian)

Properties of functional Hermitian polynomials

Demenin A. N.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 380–385

Brief Communications (Russian)

Convexity boundaries for classes S*α(m) and ∑*α(m)

Zas'ko V. N.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 386–392

Brief Communications (Russian)

Asymptotic behavior of solutions to a second-order linear homogeneous equation with deviating argument

Lomakin Yu. V., Norkin S. B.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 392–399

Brief Communications (Russian)

Sufficient conditions for stability in a finite system with delay

Kozubovskaya I. G., Martynyuk A. A.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 399–406

Brief Communications (Russian)

Green's formula and the homeomorphism theorem for general elliptic boundary value problems with boundary conditions that are not normal

Roitberg Ya. A.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 406–413

Brief Communications (Russian)

The motion of a pendulum whose point of support is acted on by periodic impulses

Strizhak T. G.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 413–417

Brief Communications (Russian)

On a criterion for the analyticity of a function of a complex variable

Tar M. M.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 417–421

Brief Communications (Russian)

Note on the summation of one class of power series

Chernyi E. M.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 421

Brief Communications (Russian)

A method of integral equations in the theory of gyrocompasses

Yanishevsky A. P.

Ukr. Mat. Zh. - 1969νmber=5. - 21, № 3. - pp. 422–428